On the right side corner of my chin there was a slight red bump popping out. Oh no, not that again! I was so afraid it was an acne, and checking in the mirror, it sure is.
I tell myself that I must see the dermatologist on this matter. Last Wednesday I went.
The doctor took my history and I ask whether there there is any medicine that will help my acne to clear besides oral contraceptive. She said that my acne's are mild and she suggested that I continue taking O.C.
I was asked to start on a new pack when my period begins and asked to take for a one year plus only, not advisable to continue in a long term.
I told her that I stopped taking Yasmin, http://www.yasminsideeffectslawsuit.com/yasmin/ because of the blood clots and the headaches I've experienced.
She then asked me to take Loette, http://.anticonceptivas.org/loette-diario?lang=en another OC which the hormone level is much lower. Besides, this pack is quite affordable.
I read through the leaftlet and went to the net to read through it's side effect. It's side effects are nearly the same of the last OC I've taken.
OC side effects came with warning so severe that a patient could end up in emergency rooms.
I'm still contemplating whether to start the new pack. I don't to go through the horrondeous side effects again, the headaches, the cramps in my leg and the withdrawal bleeding for 3 weeks or so. Plus other side effects that are associated with the pills.
Ps. I've got less than 5 days before my period begins. Should I or should I not take?